Mappings of a pseudo-Euclidean space which preserve isotropic vectors
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 31-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_6_a3,
author = {Yu. F. Borisov},
title = {Mappings of {a~pseudo-Euclidean} space which preserve isotropic vectors},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {31--39},
year = {1960},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_6_a3/}
}
Yu. F. Borisov. Mappings of a pseudo-Euclidean space which preserve isotropic vectors. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 31-39. http://geodesic.mathdoc.fr/item/IVM_1960_6_a3/